POSITIVE SOLUTIONS OF nTH-ORDER m-POINT BOUNDARY VALUE PROBLEMS
Articles > Article · 2016
Authors: İlkay KARACA, FATMA FEN
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, Journal Indexed in SCI Expanded, International, 2016, vol 42, pp 1429-1439
Summary
In this paper, by using four functionals fixed point theorem, we obtain sufficient conditions for the existence of at least one positive solution of an nth-order m-point boundary value problem. As an application, we give an example to demonstrate our main result.